Algebra i logika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Logika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Logika, 2003, Volume 42, Number 4, Pages 413–421 (Mi al38)  

This article is cited in 2 scientific papers (total in 2 papers)

Necessary Isomorphism Conditions for Rogers Semilattices of Finite Partially Ordered Sets

Yu. L. Ershov


Abstract: We establish a condition that is necessary for Rogers semilattices of computable numberings of finite families of computably enumerable sets to be isomorphic.

Keywords: computable numbering, computably enumerable set, Rogers semilattice.

Full text: PDF file (150 kB)
References: PDF file   HTML file

English version:
Algebra and Logic, 2003, 42:4, 232–236

Bibliographic databases:

UDC: 517.11
Received: 21.03.2003

Citation: Yu. L. Ershov, “Necessary Isomorphism Conditions for Rogers Semilattices of Finite Partially Ordered Sets”, Algebra Logika, 42:4 (2003), 413–421; Algebra and Logic, 42:4 (2003), 232–236

Citation in format AMSBIB
\Bibitem{Ers03}
\by Yu.~L.~Ershov
\paper Necessary Isomorphism Conditions for Rogers Semilattices of Finite Partially Ordered Sets
\jour Algebra Logika
\yr 2003
\vol 42
\issue 4
\pages 413--421
\mathnet{http://mi.mathnet.ru/al38}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2017512}
\zmath{https://zbmath.org/?q=an:1029.03031}
\transl
\jour Algebra and Logic
\yr 2003
\vol 42
\issue 4
\pages 232--236
\crossref{https://doi.org/10.1023/A:1025005309632}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33645309134}


Linking options:
  • http://mi.mathnet.ru/eng/al38
  • http://mi.mathnet.ru/eng/al/v42/i4/p413

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. L. Ershov, “Rogers Semilattices of Finite Partially Ordered Sets”, Algebra and Logic, 45:1 (2006), 26–48  mathnet  crossref  mathscinet  zmath
    2. S. Yu. Podzorov, “On the definition of a Lachlan semilattice”, Siberian Math. J., 47:2 (2006), 315–323  mathnet  crossref  mathscinet  zmath  isi
  • Алгебра и логика Algebra and Logic
    Number of views:
    This page:350
    Full text:98
    References:35
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021